Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Done medical abortion, taken Meftal spas and Hemsly. Continous bleeding. Help

This is ketaki, i have had my abortion through medication. (1st sep 2012)one oral medication followed by (3rd sep 2012) 3 medications thru vaginal insertion. i did my sonography after 6days it was incomplete so i was given 2 more medicines thru vaginal insertion. then i did my sonography after 2 weeks..still it was incomplete. again 2 more medicines (24 chasep 2012)and did my sonography after 2days it was complete abortion. my doctor said i will stop bleeding in 2-3 days.. but i am still bleeding. So i called her up and she asked me to take meftal500. i cudnt get this medicine anywhere instead i got meftal spas 250mg. its just a pain killer so i took 2 tablets of hemsly 250mg one in d morning and one in the night. but i am still bleeding. could you please guide me what medicines do i take so that i stop bleeding. over all its been 5 weeks now that i am bleeding. My doctor is out of town for 2 weeks so i could not call her. Looking forward to hear from you at earliest of your convenience. Thanks & regards Ketaki
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi Ms. Ketaki,
Bleeding after abortion usually lasts for about 2-3 weeks. If it persists beyond that period medical help is needed. You should avoid strenuous activity and sexual intercourse, take full course of antibiotics to avoid uterine infection, add supplements like iron and protein to your diet to avoid deficiencies. You can also use styptics like ethamsylate or vitamin k until bleeding stops. Please have further advice and an examination from your doctor. Good luck.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor